American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L37) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Stephen Curran, Vaughan F. R. Jones and Dimitri Shlyakhtenko. On the symmetric enveloping algebra of planar algebra subfactors. Trans. Amer. Math. Soc. 366 (2014) 113-133.
Abstract, references, and article information   
View Article: PDF

[2] Scott Morrison and Noah Snyder. Non-cyclotomic fusion categories. Trans. Amer. Math. Soc. 364 (2012) 4713-4733.
Abstract, references, and article information   
View Article: PDF

[3] Remus Nicoara. A finiteness result for commuting squares with large second relative commutant. Trans. Amer. Math. Soc. 364 (2012) 3685-3698.
Abstract, references, and article information   
View Article: PDF

[4] Sorin Popa. On the classification of inductive limits of II$_{1}$ factors with spectral gap. Trans. Amer. Math. Soc. 364 (2012) 2987-3000.
Abstract, references, and article information   
View Article: PDF

[5] Stefaan Vaes. Factors of type II$_1$ without non-trivial finite index subfactors. Trans. Amer. Math. Soc. 361 (2009) 2587-2606. MR 2471930.
Abstract, references, and article information   
View Article: PDF

[6] Anne Louise Svendsen. Automorphisms of subfactors from commuting squares. Trans. Amer. Math. Soc. 356 (2004) 2515-2543. MR 2048528.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Bina Bhattacharyya. Group actions on graphs related to Krishnan-Sunder subfactors. Trans. Amer. Math. Soc. 355 (2003) 433-463. MR 1932707.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Juliana Erlijman. New subfactors from braid group representations. Trans. Amer. Math. Soc. 350 (1998) 185-211. MR 1443192.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Uma Krishnan and V. S. Sunder. On biunitary permutation matrices and some subfactors of index 9. Trans. Amer. Math. Soc. 348 (1996) 4691-4736. MR 1360226.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Carl Winsløw. Crossed products of ${\rm II}\sb 1$-subfactors by strongly outer actions . Trans. Amer. Math. Soc. 347 (1995) 985-991. MR 1242110.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1